# SDR SWAA2025020583333

- Difficulty date: January 6, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LEN OF EMERGENCY EXIT LIGHT LOCATED ON SIDEWALL PANEL 231ZKW IN PASSENGER CABIN 1EA 2024-779277<[01]. REPLACED LEN OF EMERGENCY EXIT LIGHT LOCATED ON SIDEWALL PANEL 231ZKW IN PASSENGER CABIN I.A.W. B737-800 AMM-33-51-01-960-802 STEP 3. 5(D). AND STEP 3 C. (7) (10); [02] REPLACED LEN OF EMERGENCY EXIT LIGHT LOCATED ON SIDEWALL PANEL 231ZKW IN PASSENGER CABIN I.A.W. B737-800 AMM-33-51-01-960-802 STEP 3. 5(D). AND STEP 3 C. (7) (10).
